# SDR GTIA2020080635301

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 39,425 hours, 18,128 cycles
- Engine: Iae V2527A5
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 SENSOR FAULT ECAM AMBER X'S EGT APPEAR IN FLIGHT.  AIR RETURN LANDING WHT WAS ABOUT 145.500LBS-REMOVED & REPLACED #1 ENG EGT HARNESS & JUNCTION BOX IAW AMM 77-21-43. REMOVED & REPLACED #1 ENG CORE HARNESS IAW AMM 77-21-43 OPS CK REQUIRED 64574 PERFORMED OPERATIONAL TEST OF FADEC AND IDLE ENGINE RUNS IAW AMM 73-22-00-710-040 AND 71-00-00-710-012. OPC CHECK GOOD.
